MathSciNet Relay Station
MathSciNet bibliographic data
MR333850 (48 #12172) 47H05
Showalter, R. E. Continuity of maximal monotone sets in Banach space. Proc. Amer. Math. Soc. 42 (1973), 543–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement